ADVERTISEMENT
ADVERTISEMENT
survivor1956

HELP withdrawals tapering Keppra

 

I am having extreme anxiousness after my third cut of 250mg tapering Keppra.  I was at 3000mg and now at 2250mg.  I am tapering every two weeks 250mg.  The anxiousness is as bad as when I tapered Klonopin five years ago.  I did not know I would have to go through withdrawal tapering from Keppra as I did with Klonopin. I did not know that anti seizure medication has the same effect withdrawal as benzodiazepine medications.  The reason I am tapering is I had surgery, been seizure free, and ready to taper off as much of my medication as I can.  I am taking Dilantin 430mg, Lamictal 650mg, and Keppra was 3000mg.    Is there anything I can do to help relief the anxiousness I am having?     

Filtered HTML

  • Web page addresses and e-mail addresses turn into links automatically.
  • Allowed HTML tags: <a> <em> <strong> <cite> <blockquote> <code> <ul> <ol> <li> <dl> <dt> <dd>
  • Lines and paragraphs break automatically.

Plain text

  • No HTML tags allowed.
  • Web page addresses and e-mail addresses turn into links automatically.
  • Lines and paragraphs break automatically.
Type the characters you see in this picture. (verify using audio)
Type the characters you see in the picture above; if you can't read them, submit the form and a new image will be generated. Not case sensitive.